A foundation of location theory: existence of equilibrium, the welfare theorems, and core
Marcus Berliant () and
Journal of Mathematical Economics, 2004, vol. 40, issue 5, 593-618
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (7) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
Working Paper: A Foundation of Location Theory: Exstence of Equilibrium, the Welfare Theorems and Core (1991)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:40:y:2004:i:5:p:593-618
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Series data maintained by Dana Niculescu ().